Location / Venue: Red Gallery
Time: 1 PM
The East End Film Festival presents an entire day of cinema and talks exploring Palestine and the Palestinian experience. From touching stories of Palestinian youth to the Yarmouk refugee camp in Syria, and from an in depth exploration of the Palestinian peace process to a poetic journey back to the homeland, these are films that speak to the length and breadth of the Palestinian experience and its diaspora, with contributions from experts and filmmakers. An unmissable day of eye opening cinema.
The day will involve talks with expert from the Palestinian filmmaking community and beyond. The East End Film Festival is delighted to welcome Oscar nominated Palestinian filmmaker Emad Burnat (Five Broken Cameras) to this event.
13:20 – 13:45 Though I Know The River Is Dry
Occupied Palestinian Territory/Egypt/UK/Qatar | Omar Robert Hamilton | 20min
13:45 – 14:45 The Process + Q&A
UK, Israel, Palestine | Joshua Baker | 1hr
15:30 – 16:30 Just Play
Palestine/France/Italy | Dimitri Chimenti | 58min
16:35 – 17:50 Mars at Sunrise
Palestine/Canada/USA | Jessica Habie | 75min
18:30 – 20:00 The Shebabs of Yarmouk
France | Axel Salvatori-Sinz | 78min
20:50 – 21:00 Maqloubeh
Palestine/France | Nicolas Damun | 10min
21:00 – 22:20 My Love Awaits Me By The Sea
Giordan/Germany/Katar/Palestine | Mais Darwazah | 80min
22:45 – 23:00 Drinks
COST FOR ENTIRE DAY: £10. JOIN US AT ANY POINT DURING THE SCREENINGS.
BUY TICKETS HERE
Just for one day? 🙁